# SDR SWAA2025122354325

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 27,949 hours, 14,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE APPEARS NOT TO BE STOWED.  REPACKED FWD ENTRY DOOR SLIDE IAW AMM 25-66-01 AND MT 725-61-06.
